Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Nonpreemptive Multi-Server Priority Queues

T. M. Williams
The Journal of the Operational Research Society
Vol. 31, No. 12 (Dec., 1980), pp. 1105-1107
DOI: 10.2307/2581823
Stable URL: http://www.jstor.org/stable/2581823
Page Count: 3
  • Subscribe ($19.50)
  • Cite this Item
Nonpreemptive Multi-Server Priority Queues
Preview not available

Abstract

Hokstad recently published an approximate method for calculating the behaviour of an M/G/m queue. This note applies his results to the nonpreemptive priority situation with two priority classes having the same service-time distribution. Laplace transforms and the first two moments of the waiting-time distributions are given.

Page Thumbnails

  • Thumbnail: Page 
1105
    1105
  • Thumbnail: Page 
1106
    1106
  • Thumbnail: Page 
1107
    1107